# SDR F3LA2020021750009

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N230FR
- Make and model: Airbus A320-214
- Aircraft serial: 06773
- Aircraft time: 17,733 hours, 7,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT, BURNING RUBBER/ELECTRICAL SMELL REPORTED BY FA'S AROUND ROW 5, NEITHER PAC'S STOPPED SMELL, NOTHING OBSERVED ON HIGH. PERFORMED TSM FOR CAUSE OF CABIN ODER, INSPECTED AVIONICS BAY'S, NO EVIDENCE OF ABNORMAL SMELL, NO CB'S POPPED ON THE AC.INSPECTED UNDER PANELS BETWEEN ROWS 5 AND 10, NO ABNORMAL SMELLS FOUND TO BE TYPE CAUSING EVENT, NO DISCREPANCY NOTED, AC OK FOR SERVICE. TSM 05-50-00-810-831-A.
